MAUDE Adverse Event Report: ALERE SAN DIEGO, INC HENRY SCHEIN HCG URINE CASSETTE; VISUAL, PREGNANCY HCG, PRESCRIPTION USE

ALERE SAN DIEGO, INC HENRY SCHEIN HCG URINE CASSETTE; VISUAL, PREGNANCY HCG, PRESCRIPTION USE
Model Number FHC-102
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 02/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
The customer reported receiving two false negative hcg results for one patient.The customer indicated the patient first presented on (b)(6) 2024 for an epidural steroid injection due to neck pain.Prior to the procedure, a henry schein hcg combo device was selected and used to test for pregnancy.The customer indicated a negative hcg result was obtained and the patient was administered the epidural steroid injection.The patient then presented on (b)(6) 2024 for an additional epidural steroid injection.Prior to the procedure, a henry schein one step+ hcg urine cassette test was selected and used to test for pregnancy.The customer indicated a negative hcg result was obtained and the patient was administered the epidural steroid injection.No adverse events were reported.On (b)(6) 2024, the patient presented to the emergency room after fainting.The cause of the fainting was not reported, however a pregnancy test was performed at the facility which noted the patient was 5 weeks pregnant.Although requested, no further information was provided.See mdr 3006984151-2024-00005-00 for the event which took place on (b)(6) 2024.

Brand Name
HENRY SCHEIN HCG URINE CASSETTE
Common Device Name
VISUAL, PREGNANCY HCG, PRESCRIPTION USE
Manufacturer (Section D)
ALERE SAN DIEGO, INC
9942 mesa rim rd
san diego CA 92121
MDR Report Key19142208
Report Number3006984151-2024-00004
Device Sequence Number7862047
Product Code JHI
UDI-Device Identifier10304040024109
UDI-Public(01)10304040024109(17)250223(10)0000692274
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2024
Report Date (Section F) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2025
Device Model NumberFHC-102
Device Catalogue Number9004073
Device Lot Number0000692274
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/21/2024
Device Age13 MO
Date Report to Manufacturer03/21/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexFemale
Date Report Sent to FDA04/11/2024